# SDR SIMA200614509

- Difficulty date: May 16, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV, FOUND FORWARD BEARING CAP RIGHT MLG CORRODED.  REPLACED BEARING CAP IAW AMERICAN EAGLE WORK CARD 57-200-84.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
